My daughter had tonsils, adenoids and deviated septum surgery this am. Most of the day today she took 5 mg oxycodone every 4 hrs. and liquid tylenol (30 ml of 500 mg) every 4 hrs - alternating each every 2 hrs. The oxycodone made her throat very sore and breathing labored and heart race, and after her last dose she vomitted. She will now be taking 50 mg Tramadol every 4 hrs. Is it OK to alternate Tylenol with the Tramadol as I was with the oxy ?
Can tylenol be taken alternating with Tramadol ?
Question posted by shortymama on 28 March 2015
Last updated on 1 April 2015 by Debbiw55
Definitely. There is no problem taking them together. I've done it without any problems under doctor's orders.
Certainly!! That is safe to do :) I'm sorry to hear the oxycodone has not worked that we'll and made her heart race. Usually the only issue ppl have with oxycodone is slowed breathing as it is a CNS depressant, that's odd her heart was racing tho. I've been on oxy for 3 years not once have I had a fast heart rate :/ I hope she's feeling better my friend
Hi, yes, no problem. I used to take the 2 together with no problems
Just don't allow the total mgs of Tylenol to exceed 2,000
She can take them together if she wants. They are compatible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.